# SDR AWXA200700800

- Difficulty date: July 8, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 78,376 hours, 30,231 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113N550142
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - RIGHT WING NR 10 SPOILER, UPPER SURFACE DELAMINATED, WS 459.50 - WS 510.00.  REPAIRED, RE-INSTALLED AND OPERATIONAL CHECKED RIGHT WING NR 10 SPOILER IAW B757-200 SRM 27-61-01.
